A new multidimensional integral transform concerning the multivariable

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-36 Number-3
Year of Publication : 2016
Authors : F.Y.Ayant
  10.14445/22315373/IJMTT-V36P528

MLA

F.Y.Ayant "A new multidimensional integral transform concerning the multivariable", International Journal of Mathematics Trends and Technology (IJMTT). V36(3)202-211 August 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In the present document, we use the multidimensional integral transform introduced by Chandel et al [2] concerning the multivariable Aleph-function defined by Ayant [1]. Some interesting special cases are also discussed.

References
[1] Ayant F.Y. An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT). 2016 Vol 31 (3), page 142-154.
[2] Chandel R.C.S. And Chauhan S.S. A new multidimensional integral transform. Jour. Pure. Math. Vol 23 (2006), page 101-119.
[3] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[4] C.K. Sharma and P.L. mishra : On the I-function of two variables and its properties. Acta Ciencia Indica Math , 1991 Vol 17 page 667-672.
[5] Sharma K. On the integral representation and applications of the generalized function of two variables , International Journal of Mathematical Engineering and Sciences , Vol 3 , issue1 ( 2014 ) , page1-13.
[6] H.M. Srivastava And R.Panda. Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24(1975), p.119-137.

Keywords
Aleph-function of several variables, multidimensional integral transform, Multivariable I-function, Aleph-function of two variables, Ifunction of two variables.